# SDR AALA201706279036

- Difficulty date: June 25, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 10,616 hours, 5,210 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR SLIDE COVER IS LOOSE. REINSTALLED THE SLIDE COVER IAW AMM 25-62-47.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
